# SDR USAA20090416BB068

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - A STRAP WAS HANGING OUT OF THE BOTTOM OF THE SLIDE/DOOR WHEN THE L1 DOOR WAS OPEN.  THE STRAP WAS PUT BACK INTO THE POUCH.
